# SDR 2004UALA00399

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 56,712 hours, 9,135 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EEL STRIP IS INOPERATIVE. REPAIRED EEL FEEDER. CHECKS GOOD.
